Skip to Content

Side Effect - I can' not get the fogginess out of my head I am on zoloft and latudo please help?

Responses (2)

onestaticone 21 Jan 2013

It is my personal belief that your "fogginess" is due to the LATUDA and not the ZOLOFT. Latudu is an atypical antipsychotic Med. In my own experience, Zoloft, an SSRI, which I have been on for 6+ years has never made me feel any mental "fogginess". On the other hand, every atypical antipsychotic Med I was put on made me feel fog-headed. Your Dr may need to dose down the Latuda. It is only a short term Med anyhow. Hope this helped some.

C.E. 22 Jan 2013

If you don't want to change the medications you are taking, there is a supplement called Choline and Inositol, in one capsule (250 mg each) that greatly helps to clear my brain fog. I take two in the morning and one in the afternoon. Best wishes, C.E.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions